MAUDE Adverse Event Report: EXACTECH, INC. 145-DEG PE 42MM CONST HUM LINER +2.5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. 145-DEG PE 42MM CONST HUM LINER +2.5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-42-13
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 07/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant device(s): 300-30-08 - equinoxe preserve stem 8mm: (b)(6).320-08-42 - glenosphere exp 42mm +4mm offset: (b)(6).320-10-00 - equinoxe reverse tray adapter plate tray +0: (b)(6).320-15-07 - sup/post aug plate, l rs glenoid baseplate: (b)(6).315-35-00 - glnd kwire: (b)(6).315-35-00 - glnd kwire: (b)(6).320-15-05 - eq rev locking screw: (b)(6).320-20-00 - eq reverse torque defining screw kit: (b)(6).320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm: (b)(6).320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm: (b)(6).320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm: (b)(6).320-20-46 - eq rev compress screw lck cap kit, 4.5 x 46mm: (b)(6).531-55-88 - ergo gps 3.2mm drill kit sterile: (b)(6).
 
Event or Problem Description
Approximately 1 year(s), 8 month(s) and 29 day(s) post-operative of a left tsa, it was reported via clinical study that the patient experienced disassociation of polyethylene.Poly popped out without real trauma.Decreasing motion over last several months.The patient underwent a standard reverse revision, and the outcome of this event is considered resolved.The clinical report indicates that this event is definitely related to the device(s) and possibly related to the procedure.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: g3, h6, h11 mdr section codes updated/corrected: b, c, d, g the revision was likely the result of disassembly between the humeral liner and humeral tray and loss of range of motion as reported.However, these failures cannot be confirmed and potential contributions from patient conditions, an unreported traumatic event, incomplete seating of the humeral liner during implantation, forceful contact between the liner and glenoid bone (scapular notching), or a combination of the above to the reported disassembly of the humeral liner cannot be determined as the devices were not returned for evaluation and images/radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
145-DEG PE 42MM CONST HUM LINER +2.5
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key20130951
Report Number1038671-2024-03241
Device Sequence Number14250071
Product Code KWT
UDI-Device Identifier10885862086723
UDI-Public10885862086723
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/24/2024
Device Catalogue Number320-42-13
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2024
Supplement Date Received by Manufacturer09/17/2025
Initial Report FDA Received Date09/03/2024
Supplement Report FDA Received Date09/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/27/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Patient Age66 YR
Patient SexMale
Patient Weight137 KG
Patient EthnicityNon Hispanic
Patient RaceWhite